No CrossRef data available.
Article contents
A NOTE ON SUBNORMAL SUBGROUPS IN DIVISION RINGS CONTAINING SOLVABLE SUBGROUPS
Published online by Cambridge University Press: 11 January 2023
Abstract
Let D be a division ring and N be a subnormal subgroup of the multiplicative group $D^*$. We show that if N contains a nonabelian solvable subgroup, then N contains a nonabelian free subgroup.
MSC classification
- Type
- Research Article
- Information
- Bulletin of the Australian Mathematical Society , Volume 108 , Issue 3 , December 2023 , pp. 422 - 427
- Copyright
- © The Author(s), 2023. Published by Cambridge University Press on behalf of Australian Mathematical Publishing Association Inc.
Footnotes
The first author is funded by Vietnam National University Ho Chi Minh City (VNUHCM) under grant number T2022-18-03.
References
